Chaos
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Chaos, 2021, том 31, выпуск 1, страницы 13132–28 (Mi chaos1)  

Normal forms and averaging in an acceleration problem in nonholonomic mechanics

Ivan Bizyaeva, Sergey Bolotinb, Ivan Mamaevc

a Ural Mathematical Center, Udmurt State University, Universitetskaya 1, Izhevsk 426034, Russia
b Moscow Steklov Mathematical Institute, Gubkina 8, Moscow 119991, Russia
c Laboratory of Mobile Systems, Izhevsk State Technical University, Studencheskaya 7, Izhevsk 426069, Russia

Финансовая поддержка Номер гранта
Министерство науки и высшего образования Российской Федерации FEWS-2020-0009
FZZN-2020-0011
Российский фонд фундаментальных исследований 18-01-00887
The authors extend their gratitude to V. V. Kozlov and A. A. Kilin for fruitful discussions and useful comments. The work of Ivan Bizyaev was performed at the Ural Mathematical Center and carried out within the framework of the state assignment or the Ministry of Science and Higher Education (No. FEWS-2020-0009). The work of Sergey Bolotin was performed at the Moscow Steklov Mathematical Institute and supported by the RFFI Grant No. 18-01-00887 Mathematical methods of classical mechanics. The work of Ivan Mamaev was carried out within the framework of the state assignment or the Ministry of Science and Higher Education (No. FZZN-2020-0011).


DOI: https://doi.org/10.1063/5.0030889


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/chaos1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021